MathSciNet Relay Station
MathSciNet bibliographic data
MR716405 28A25 (03G12 06C15)
Navara, Mirko; Pták, Pavel Two-valued measures on $\sigma $-classes. Časopis Pěst. Mat. 108 (1983), no. 3, 225–229.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement